Quick Search:

uzh logo
Browse by:

Zurich Open Repository and Archive

Maintenance: Tuesday, July the 26th 2016, 07:00-10:00

ZORA's new graphical user interface will be relaunched (For further infos watch out slideshow ZORA: Neues Look & Feel). There will be short interrupts on ZORA Service between 07:00am and 10:00 am. Please be patient.

Dürr, M (2005). Witten triples and the Seiberg-Witten equations on a complex surface. Mathematische Nachrichten, 278(1-2):53-76.

Full text not available from this repository.

View at publisher


We study the solutions of the Seiberg-Witten equations on complex surfaces. We show that for a large class of parameters, the gauge equivalence classes of irreducible solutions of the twisted Seiberg-Witten equations correspond to stable Witten triples. We prove that on Kähler surfaces this correspondence is the set-theoretical support of an isomorphism of real-analytic spaces. This makes it possible to take multiplicities into account and generalizes and unifies results previously obtained by Witten. (© 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)


1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™


Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Complex surfaces • Seiberg-Witten equations • Kobayashi-Hitchin correspondence
Deposited On:19 Feb 2010 15:32
Last Modified:05 Apr 2016 13:24
Publisher:Wiley-Blackwell Publishing, Inc.
Publisher DOI:10.1002/mana.200310226

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page